MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported hip pain and migration of the left side neurostimulator was confirmed via x-ray.Attempts were made to reprogram the transmitter with no success.The patient would like to have a revision procedure as the device did work previously.Although slight migration was confirmed on the right neurostimulator, the patient is still getting good pain relief on the current programs.The patient is waiting to hear from a physician regarding the revision procedure.
 
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not performing an x-ray immediately after the procedure to confirm placement, inadequate fixation, improperly securing the neurostimulator at the insertion site, and no attempts to reprogram the transmitter have been ruled out as potential causes.Additionally, severe force applied to the implant, excessive twisting, bending or stretching, and contraindicating conditions have been ruled out.However, migration was confirmed via x-ray.The stimulator is used to treat pain.The cause of the hip pain is due to migration.However, the cause of the migration is unknown.The investigation findings do not lead to a clear conclusion about the cause of migration.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported hip pain and migration of the left side neurostimulator was confirmed via x-ray.Attempts were made to reprogram the transmitter with no success.The patient would like to have a revision procedure as the device did work previously.Although slight migration was confirmed on the right neurostimulator, the patient is still getting good pain relief on the current programs.The patient is waiting to hear from a physician regarding the revision procedure.Additional information was received on june 5, 2024.An explant procedure was performed on (b)(6) 2024 and new neurostimulators were implanted.The patient is doing well.
 
Additional Manufacturer Narrative

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19390364
Report Number3010676138-2024-00095
Device Sequence Number7799866
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)221001(01)00818225020495(17)221201(21)2B12590-108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2022
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO201025, SW0201220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale